# SDR HALA20250609032

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 4,532 hours, 69,701 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD R PRES LO IN FLIGHT SYSTEM WOULD NOT REPRESSURIZE, LEAD TO EMERGENCY GEAR EXT. FOUND RH HYDRAULIC RESERVOIR BLOWN / STUCK. REMOVED AND REPLACED RH HYDRAULIC RESERVOIR PER AMM 29-12-01-400-801 UP TO STEP D(8). OPS CHECK + LEAK CHECK GOOD. OK FOR SERVICE.
